MAUDE Adverse Event Report: ST PAUL PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)

ST PAUL PORTEX; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/166/070
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Only the year (2020) of the event date is known.(b)(6).Device evaluation in progress.
 
Event or Problem Description
It was reported that the cuff pressure dropped on the portex endotracheal tube.The cuff did not re-inflate after it was supplied with air.This product problem was observed during patient use.No patient injury or complications were reported in relation to this event.
 
Additional Manufacturer Narrative
Other, other text: investigation completed on a smiths medical intubation|portex endotracheal tubes siliconized.Two photos were received.Sample for evaluation p/n 100/166/070 was visually inspected and no defects were observed under normal visual specifications.Functional testing completed with injecting air in balloon and submerging under water.No leaking upon inflation or submerging.The device passed at 100% prior to release of product.No fault was found or established.
 
Event or Problem Description
Investigation completed and summary in h 10.

Brand Name
PORTEX
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key11030435
Report Number3012307300-2020-12530
Device Sequence Number19131086
Product Code BTR
UDI-Device Identifier15019315054082
UDI-Public15019315054082
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number100/166/070
Device Catalogue Number100/166/070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/04/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer02/14/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1